# SDR DALA2023071205668

- Difficulty date: July 7, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,442 hours, 31,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT IS FLICKERING ON THE L SIDE OF GRATE. IS NOT RELATED TO AIR SWITCH/CONTROLS. *** CONTRACT MAINTENANCE EVENT - OCM: 265651 *** RESET EMERGENCY LIGHT C/B. THE AFT EMERGENCY LIGHTS NOW OPERATES NORMALLY REF B717 AMM 33-51. (LP #2854005)
